# SDR AALA202111051766

- Difficulty date: October 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 66,987 hours, 25,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150500000
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 251HF IS DELAMINATED ON TOP CORNER. REPAIRED FLOOR PANEL PER SRM 53-02-00-300-013.
